Why am I experiencing blisters after having sex with my wife?

I'm a 55-year-old male with a 46-year-old wife. We use a lubricant while having sex but I still get blood blisters around the head after. I was told I have HPV and an antibiotic/steroid cream was given to me to put around the head prior to this happening. I was then told the steroid, if used too regularly, can cause the skin to thin out.

ANSWERS FROM DOCTORS (1)


Answered by Anand M. Dhanda, MD, FACS

You could be having an allergic reaction to the lubricating cream. Speak to your doctor about this and get an evaluation.

Published on Mar 25, 2015

//imgs-origin.edoctors.com/imageresizer/image/user_uploads/58x58_85-1/doctors/118_1382382600.jpg
Answered by Anand M. Dhanda, MD, FACS

You could be having an allergic reaction to the lubricating cream. Speak to your doctor about this and get an evaluation.

Published on Jul 11, 2012


Related Questions for Skin Problems

Skin Problems -1 answer
I had an injury to my clitoris, which required stitches. I let it heal on its own. I think the extra skin may be causing the issue. What are your thoughts?
See More
Have specific questions?
ASK A DOCTOR

Related Articles